# SDR FDEA201206042125

- Difficulty date: June 4, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N68050
- Make and model: Doug MD-10-10F
- Aircraft serial: 47804
- Aircraft time: 68,893 hours, 30,883 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: AEA01613
- Condition: Cracked
- Location: Mlg Ww
- Part time: 30,893 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LT MLG WW INBD BULKHEAD, FWD UPPER SIDE PROTUDING OUT OF LIGHTNING HOLE THREE INCH CRACKS.  MWT REPAIRED IAW EA 8-5310-157337, PART 1, STEPS 1- 4.
